Proceedings of the Imperial Academy

Einige Sätze über ein System von Pfaffschen Ausdrücken und ihre Anwendungen

Shisanji Hokari

Full-text: Open access

Article information

Source
Proc. Imp. Acad., Volume 17, Number 10 (1941), 434-443.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195578579

Digital Object Identifier
doi:10.3792/pia/1195578579

Mathematical Reviews number (MathSciNet)
MR0014797

Zentralblatt MATH identifier
0063.02049

Subjects
Primary: 53.0X

Citation

Hokari, Shisanji. Einige Sätze über ein System von Pfaffschen Ausdrücken und ihre Anwendungen. Proc. Imp. Acad. 17 (1941), no. 10, 434--443. doi:10.3792/pia/1195578579. https://projecteuclid.org/euclid.pja/1195578579


Export citation